# SDR SWAA982755

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tip
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERT FIN CENTER TIP FAIRING HAS WING CORRODED AT FASTENER HOLES AND FWD EDGE.  REPAIRED L/E VERT STAB PER BOEING SRM.
